# SDR UPS07150062

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS REPORTED BY UNLOAD CREW, HOLE IN THE FLOOR OF A/B SECTION, MARKED WITH A RED STICKY.  HOLE 1.5" 34" FROM FWD OF BULK PIT, 4' IN FROM FWD DOOR FRAME.  DEFERRED IAW SRM 53-10-20 FIG 110.  PERMANENT REPAIR IN 359 FLIGHT HOURS.
